# SDR MZZA96179

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1130 FRAME SHEAR TIE AT STRINGER 29L.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4 FIGURE 15.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810163 (SEQ NR 01123).  (M)
